[Additional external radiotherapy to multiple metastases originating from thymic neuroendocrine tumor following peptide receptor radionuclide therapy: a case report].
Аннотация
We describe the case of a 60-year-old man suffering from an advanced thymic neuroendocrine tumor with left supraclavicular lymph node and multiple bone metastases. The patient initially underwent systemic therapy with somatostatin analogues. Thereafter, peptide receptor radionuclide therapy (PRRT) was considered because the lesions had remained stable despite the pharmacological therapy. PRRT was performed 10 months after the initial treatment in a European hospital. Eighteen months after the treatment, cranial nerve palsy arising from skull base metastases and Horner's syndrome induced by left supraclavicular lymph node metastases became exacerbated. Therefore, a course of external radiotherapy was performed with palliative intent in our hospital. During the radiotherapy planning, the biodistribution of 111In-octreotide was examined to determine whether the absorbed dose of the previous PRRT was acceptable. As a result, external radiotherapy was performed, and an acute radiation reaction was observed; the severity of the reaction was typical of reactions to neck radio-therapy. The treatment course of the present case was considered to be instructive because PRRT cannot be performed in Japan at present.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.